# SDR AALA20090424TUL49

- Difficulty date: April 15, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- Aircraft time: 69,027 hours, 31,809 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: 49122611
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FACTORY LONGERON SPLICE IS CRACKED AT STATION 234, LONGERON 27R.  REPLACED SPLICE FITTING WITH NEW FITTING PER SRM 51-30-5, 51-30-2 AND DAC DRAWING NR 5913508.
